Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

19 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications
Röckner M, Zhu R, Zhu X (2017)
Journal of Functional Analysis 272(10): 4263-4303.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904084
Strong uniqueness for SDEs in Hilbert spaces with nonregular drift
Da Prato G, Flandoli F, Röckner M, Veretennikov AY (2016)
The Annals of Probability 44(3): 1985-2023.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901305
About the infinite dimensional skew and obliquely reflected Ornstein-Uhlenbeck process
Röckner M, Trutnau G (2016)
Infinite Dimensional Analysis Quantum Probability and Related Topics 18(4): 1550031.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2758461
BV functions in a Gelfand triple for differentiable measure and its applications
Röckner M, Zhu R, Zhu X (2015)
Forum Mathematicum 27(3): 1657-1687.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2720306
BSDE and generalized Dirichlet forms: The infinite dimensional case
Zhu R (2015)
Forum Mathematicum 27(1): 201-253.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677412
A homeomorphism relating path spaces of stochastic processes with values in R-Z respectively (S-1)(Z)
Albeverio S, Röckner M, Yoshida MW (2014)
Infinite Dimensional Analysis Quantum Probability and Related Topics 17(1): 1450002.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635459
Vector analysis for Dirichlet forms and quasilinear PDE and SPDE on metric measure spaces
Hinz M, Röckner M, Teplyaev A (2013)
Stochastic Processes And Their Applications 123(12): 4373-4406.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622424
ON WEIGHTED POINCARE INEQUALITIES
Dyda B, Kaßmann M (2013)
Annales Academiae Scientiarum Fennicae Mathematica 38(2): 721-726.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2578816
BSDE and generalized Dirichlet forms: The finite- dimensional case
Zhu R (2012)
Infinite Dimensional Analysis Quantum Probability And Related Topics 15(4).
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523756
The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple
Röckner M, Zhu R, Zhu X (2012)
The Annals of Probability 40(4): 1759-1794.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606613
Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold
Röckner M, Zhang TS (2004)
Publications of the Research Institute for Mathematical Sciences 40(2): 385-427.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616247
Stochastic dynamics of fluctuations in classical continuous systems
Albeverio S, Grothaus M, Kondratiev Y, Röckner M (2001)
JOURNAL OF FUNCTIONAL ANALYSIS 185(1): 129-154.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617829
On a relation between intrinsic and extrinsic Dirichlet forms for interacting particle systems
da Silva J, Kondratiev Y, Röckner M (2001)
MATHEMATISCHE NACHRICHTEN 222: 141-157.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619467
Ray Hölder-continuity for fractional Sobolev spaces in infinite dimensions and applications
Ren J, Röckner M (2000)
Probability Theory and Related Fields 117(2): 201-220.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622169
Stochastic quantization of the two-dimensional polymer measure
Albeverio S, Hu YZ, Röckner M, Zhou XY (1999)
Applied Mathematics and Optimization 40(3): 341-354.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625592
Approximation of arbitrary Dirichlet processes by Markov chains
Ma Z-M, Röckner M, Zhang T-S (1998)
Annales de l'Institut Henri Poincare (B) Probability and Statistics 34(1): 1-22.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625042
Analysis and geometry on configuration spaces: The Gibbsian case
Albeverio S, Kondratiev Y, Röckner M (1998)
JOURNAL OF FUNCTIONAL ANALYSIS 157(1): 242-291.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627421
Ergodicity for the stochastic dynamics of quasi-invariant measures with applications to Gibbs states
Albeverio S, Kondratiev Y, Röckner M (1997)
JOURNAL OF FUNCTIONAL ANALYSIS 149(2): 415-&.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638061
Martingale decomposition of Dirichlet processes on the Banach space C-0[0,1]
Lyons TJ, Röckner M, Zhang TS (1996)
Stochastic Processes and their Applications 64(1): 31-38.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Dirichlet forms"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung